# SDR AALA20090719LGA02

- Difficulty date: July 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 52,662 hours, 26,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BY FLOOR ACROSS FROM FORWARD LAVATORY INOPERATIVE.  REPAIRED WIRE AT EXIT LIGHT BY FORWARD LAVATORY.  OPS CHECK NORMAL.
